MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP
Model Number 1119.0000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a creo locking cap dislodged from the screw post-operatively requiring revision surgery.The surgeon indicated during revision that both sides of the construct were loose.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Upon evaluation, all of the locking caps were found to be intact.The returned locking caps, rods, and tulips did not have any catastrophic wear, fractures, or deformations.The reported issue is consistent with excessive lateral forces splaying the tulip.However.The exact cause of the reported issue cannot be determined.The following sections have been updated for this supplemental report: b4, e1, h2, h6, h10.

Brand Name
CREO
Common Device Name
CREO 5.5 LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18810830
Report Number3004142400-2019-00063
Device Sequence Number3338802
Product Code MNH
UDI-Device Identifier00889095059489
UDI-Public00889095059489
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0000
Device Lot NumberBAW423EC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale